# SDR 2000UALA00559

- Difficulty date: September 21, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N976UA
- Make and model: Boeing 737291
- Aircraft serial: 21598
- Aircraft time: 60,530 hours, 47,087 cycles
- Engine: Pwa JT8D17
- Engine time: 44,534 hours, 33,348 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Regulator
- Part number: 626447600U
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE LOW OIL PRESSURE INDICATION.  *S/D*  REPLACED OIL PRESSURE REGULATOR, OPERATIONAL CHECKS GOOD.
